C. Cuesta, F. Achleitner:
"Addendum to "Travelling waves for a non-local Korteweg-de Vries-Burgers equation" [J. Differential Equations 257 (3) (2014) 720-758]";
Journal of Differential Equations, 262 (2017), 2; S. 1155 - 1160.

Kurzfassung englisch:
We add a theorem to F. Achleitner, C.M. Cuesta and S. Hittmeir (2014) [1]. In that paper we studied travelling wave solutions of a Korteweg-de Vries-Burgers type equation with a non-local diffusion term. In particular, the proof of existence and uniqueness of these waves relies on the assumption that the exponentially decaying functions are the only bounded solutions of the linearised equation. In this addendum we prove this assumption and thus close the existence and uniqueness proof of travelling wave solutions.

47J35; 26A33; 35C07

"Offizielle" elektronische Version der Publikation (entsprechend ihrem Digital Object Identifier - DOI)

Erstellt aus der Publikationsdatenbank der Technischen Universitšt Wien.